# SDR C2XA08SH104

- Difficulty date: August 10, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N14522
- Make and model: Emb EMB-135LR
- Aircraft serial: 145383
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHV - FLT 2714, IAH-TXK, DURING CRUISE CREW DETECTED SMOKE ODOR IN COCKPIT.  FLIGHT ATTENDANT DETECTED NO ODOR OR ANYTHING UNUSUAL IN THE PASSENGER COMPARTMENT.  THE ACFT MADE AN UNEVENTFUL LANDING AT TXK.  INSPECTION BY MAINTENANCE REVEALED RESIDUAL OIL ON AND AROUND THE NR 2 ENG.  MAINTENANCE CLEANED THE RESIDUAL OIL AND PERFORMED A LEAK CHECK AND OPERATIONAL CHECK THAT REVEALED NO LEAKS OR ANY DISCREPANCIES.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (S)
